Alert archive / Illinois / Severe Thunderstorm Warnings in 2003
Severe Thunderstorm Warning 93, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 9, 2003, 11:03 PM CDT for Peoria County, Tazewell County, Illinois. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 9, 2003, 11:03 PM CDT (04:03 UTC)
- Expired
- May 10, 2003, 12:00 AM CDT
- In force
- 57 min
- Issued by
- NWS Lincoln, IL
- Area
- Counties, with a storm outline in the text
Counties Peoria County, IL, Tazewell County, IL
The radar
The Lincoln radar (KILX), 72 km from the middle of the area, began a volume at 04:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 10:40 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 4.1 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1901 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KILX 100406 SVRILX ILC101-100430- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LINCOLN IL 1103 PM CDT FRI MAY 9 2003 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... LAWRENCE COUNTY IN SOUTHEAST ILLINOIS * UNTIL 1130 PM CDT * AT 1104 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM OVER BRIDGEPORT...OR ABOUT 7 MILES SOUTHWEST OF LAWRENCEVILLE...MOVING NORTHEAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... LAWRENCEVILLE THIS STORM IS CAPABLE OF PRODUCING WINDS IN EXCESS OF 60 MPH... DAMAGING HAIL...FREQUENT LIGHTNING...AND VERY HEAVY RAIN. TAKE SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. REPORT SEVERE WEATHER OR ANY STORM DAMAGE TO YOUR LOCAL ESDA...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. STAY TUNED FOR LATER STATEMENTS. LAT...LON 3867 8792 3854 8776 3884 8730 3891 8745 $$ SMITH NNNN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 2:09 PM CDT, 8 hours 54 minutes earlier.
Area forecast discussion, May 9, 2:09 PM CDT, 8 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 205 PM CDT THU MAY 8 2003 NUMEROUS FCST CONCERNS IN THE SHORT TERM...STEMMING AROUND SVR WEATHER THREATS AND HEAVY PCPN POSSIBILITIES. LOOKS LIKE ONE ROUND LATER TONIGHT THAT MAY BE MORE OF A HEAVY RAINER...WITH A MUCH MORE SERIOUS LOOKING SEVERE SITUATION LATE TOMORROW AFTERNOON AND EVENING. LATEST SFC CHART SHOWING THE WARM FRONT HAS NOW PROGRESSED NWRD TO AROUND CHI...EXTENDING ACROSS N IN AND CNTRL OHIO. MAIN SFC LOW NOW OVER S-CNTRL MN WITH COLD FRONT DROPPING SWRD OVER IA AND NW MO. SFC DEWPOINTS HAVE SOARED INTO THE LOW 70S AND TEMPS INTO THE LOW AND MID 80S. SAT PICS SHOWING THAT THE CU FIELD HAS DEVELOPED TODAY AS EXPECTED...BUT WEAK CAP KEEPING THINGS AT BAY THUS FAR. MODELS LOOKS SIMILAR THE NEXT FEW DAYS SO NO REAL STRONG PREFERENCE. PER HPC DISCUSSIONS/CHAT ROOM...HEAVED LEANED AWAY FROM GFS SOLUTION OF UPPER LOW OVER PLAINS STATES WED/THU AND WENT WITH A SLIGHTLY MORE OPTIMISTIC ECMWF SOLUTION. SENSIBLE WEATHER...MODELS SHOWING VERY STRONG INSTABILITY THIS AFTERNOON OVER S IL AND SOUTHERN PORTIONS OF OUR CWA...WILL HAVE TO WATCH THIS AREA FOR SOME LATE AFTERNOON/EARLY EVENING CONVECTION..SOME OF WHICH COULD BE SEVERE. OVERALL THOUGH...EXPECT THE MAIN SHOW TONIGHT TO BE AFTER MIDNIGHT. LATEST MODEL RUNS HAVE ALSO SLOWED DOWN THE MCS LOOKING ACTIVITY ABOUT 3-6 HOURS ALSO. NOTED LATEST QPFERD GRAPHICS...WILL DEFINITELY MAKE MENTION OF HEAVY RAINS IN ZONES BUT WILL HOLD SHORT OF ISSUING A FFA. COULD ALSO BE SOME ISOLATED SEVERE TONIGHT (INITIALLY) ALSO. EXPECT SHRA/TSRA LIKELY IN THE MORNING TOMORROW. THEN LOOK FOR A CALM PERIOD MIDDAY-AFTERNOON AS THE ATMOSPHERE RECOVERS/RELOADS. SEVERE THREAT TOMORROW AFTERNOON AND EVENING LOOKS PRETTY SERIOUS AND AGREE WITH SPC MODERATE THREAT. OUR THINKING AT THIS TIME IS AFTER 21Z TOMORROW...POSSIBLY CLOSER TO 00Z AND LASTING UNTIL 06-07Z OR SO. MAY GO AHEAD AND MAKE MENTION OF SOME STORMS POSSIBLY SEVERE FOR TOMORROW AFTERNOON ALTHOUGH DONT NORMALLY MENTION IT THAT FAR IN ADVANCE. WE WILL ALSO FRESHEN UP THE HWO PRODUCT AGAIN THIS AFTERNOON. SUNDAY LOOKS MUCH CALMER...COOLER. CHC SHOWERS ACROSS THE NORTHERN HALF OR SO. HIGH TEMPS COME BACK DOWN INTO THE LOW-MID 60S. COOLER AND MUCH MORE STABLE WEATHER TO DOMINATE MOST OF NEXT WEEK. I KEPT MON-TUE PARTLY CLOUDY AND NO PCPN. DROPPED MENTION OF ALL POPS ON WED. HPC FEELING THAT THE GFS IS WAY OVERDOING THE CENTRAL-UPPER PLAINS LOW WED-THU AND ENSEMBLE MEANS DONT SUPPORT IT. LEANED MORE TOWARD THE ECMWF. KEPT LOW CHC POPS IN DATABASE FOR (FOR NOW) ON THU OVER S 2/3 OF CWA. KEPT FRIDAY DRY. ISC GRIDS ALREADY SENT. FURTHER COORDINATION WELCOME. .ILX...NONE. HALL
Hazardous weather outlook, May 9, 2:25 PM CDT, 8 hours 38 minutes before
ILZ027>031-036>038-040>057-061>063-066>068-071>073-101100- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 225 PM CDT FRI MAY 9 2003 ...A SIGNIFICANT OUTBREAK OF SEVERE WEATHER IS POSSIBLE ACROSS PORTIONS OF CENTRAL AND SOUTHEAST ILLINOIS SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE WEATHER ACROSS CENTRAL AND SOUTHEAST ILLINOIS THIS AFTERNOON AND TONIGHT. MOIST AND UNSTABLE AIR IN PLACE ACROSS ILLINOIS WILL INTERACT WITH BOUNDARIES PRODUCED BY LAST NIGHTS THUNDERSTORMS TO DEVELOP SCATTERED THUNDERSTORMS ACROSS PORTIONS OF CENTRAL AND SOUTHEAST ILLINOIS THIS AFTERNOON INTO THIS EVENING. SOME OF THESE STORMS MAY BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...MAINLY SOUTH OF INTERSTATE 72. LATER THIS EVENING AND OVERNIGHT A LARGE COMPLEX OF THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE REGION FROM THE SOUTHWEST. LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINFALL WILL BE ASSOCIATED WITH THE STRONGER STORMS AS THEY MOVE ACROSS ILLINOIS INTO THE MORNING HOURS ON SATURDAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A POTENTIAL FOR A SIGNIFICANT OUTBREAK OF SEVERE WEATHER ACROSS PORTIONS OF CENTRAL AND SOUTHEAST ILLINOIS SATURDAY AFTERNOON AND EVENING. A LOW PRESSURE SYSTEM IS EXPECTED TO MOVE FROM OKLAHOMA INTO SOUTHEAST IOWA BY MIDDLE AFTERNOON. A TRAILING COLD FRONT WILL BEGIN TO MOVE INTO ILLINOIS FROM THE WEST BY LATE AFTERNOON AND CROSS THE STATE DURING THE EVENING HOURS. THE COMBINATION OF THE NEARBY FRONT...MUGGY AIR ENTRENCHED ACROSS THE REGION...AN UPPER LEVEL DISTURBANCE APPROACHING FROM THE WEST...AND SIGNIFICANT CHANGES IN WIND DIRECTION WITH HEIGHT...WILL PRODUCE AN ENVIRONMENT CONDUCIVE FOR LONG-LIVED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES...LARGE HAIL...STRONG DAMAGING WINDS...AND VERY HEAVY RAINFALL. RESIDENTS OF CENTRAL AND SOUTHEAST ILLINOIS SHOULD REMAIN WEATHER ALERT ON SATURDAY AND BE PREPARED TO TAKE ACTION IF SEVERE WEATHER WATCHES AND WARNINGS ARE ISSUED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. SPOTTER ACTIVATION IS LIKELY SATURDAY AFTERNOON AND EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT: HTTP://WWW.CRH.NOAA.GOV/ILX (ALL IN LOWER CASE) BARKER
In the hours before
Local storm report, May 9, 9:31 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN, IL
931 PM CDT FRI MAY 9 2003
...SUMMARY STORM REPORT FOR MAY 9 EVENT...SO FAR AS OF 928 PM...
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0629 PM GLASGOW IL WIND DAMAGE
05/09/03 SCOTT BARNS BLOWN DOWN NEAR TOWN
OF GLASGOW. POLICE REPORTED
TO SCOTT COUNTY
ESDA...RELAYED TO NWS.
0657 PM JACKSONVILLE IL 1.00 INCH HAIL
05/09/03 MORGAN HAIL AT THE INTERSECTION
OF HIGHWAYS 67 AND 72 ON
SOUTH SIDE OF JACKSONVILLE.
FROM MORNGAN COUNTY ESDA
DIRECTOR.
0719 PM ASHLAND IL 1.75 INCH HAIL
05/09/03 CASS FROM COUNTY SHERIFF.
0724 PM 2 S PETERSBURG IL 2.75 INCH HAIL
05/09/03 MENARD BASEBALL SIZE HAIL AT NEW
SALEM STATE PARK. FROM
MENARD COUNTY ESDA.
0739 PM ATHENS IL .75 INCH HAIL
05/09/03 MENARD FROM MENARD COUNTY ESDA.
0739 PM GREENVIEW IL .75 INCH HAIL
05/09/03 MENARD FROM MENARD COUNTY ESDA.
0739 PM PETERSBURG IL .75 INCH HAIL
05/09/03 MENARD FROM MENARD COUNTY ESDA.
0740 PM 8 E PETERSBURG IL .75 INCH HAIL
05/09/03 MENARD FROM NWS COOPERATIVE
OBSERVER.
0752 PM 9 NW SPRINGFIELD IL .75 INCH HAIL
05/09/03 SANGAMON DIME SIZE HAIL REPORTED
NEAR ROUTE 97 AND ROUTE 125
AT 9 WEST. FROM SANGAMON
COUNTY ESDA.
0753 PM 2 W AUBURN IL 1.00 INCH HAIL
05/09/03 SANGAMON FROM STATE POLICE.
0815 PM ARMINGTON IL .75 INCH HAIL
05/09/03 TAZEWELL FROM TAZEWELL COUNTY ESDA.
0827 PM STANFORD IL 4.50 INCH HAIL
05/09/03 MC LEAN REPORTED FROM AMATUER
RADIO OPERATOR.
0837 PM DANVERS IL 1.75 INCH HAIL
05/09/03 MC LEAN FROM MCLEAN ESDA.
0837 PM DANVERS IL 1.75 INCH HAIL
05/09/03 MC LEAN WINDSHIELD BROKEN OUT ON A
PICKUP TRUCK. FROM MCLEAN
COUNTY ESDA.
0848 PM CARLOCK IL .75 INCH HAIL
05/09/03 MC LEAN FROM MCLEAN COUNTY ESDA.
0852 PM HUDSON IL WIND DAMAGE
05/09/03 MC LEAN DECORATIVE LIGHTHOUSE
PULLED OUT OF THE GROUND
AND KNOCKED OVER. FROM
MCLEAN COUNTY ESDA.
0911 PM GRIDLEY IL .75 INCH HAIL
05/09/03 MC LEAN FROM MCLEAN COUNTY ESDA.
0916 PM 1.5 S XENIA IL .75 INCH HAIL
05/09/03 CLAY PENNY SIZE HAIL...FROM NWS
COOPERATIVE OBSERVER.
GOETSCHLocal storm report, May 9, 9:38 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN, IL
938 PM CDT FRI MAY 9 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0933 PM 2 S RUSHVILLE IL .75 INCH HAIL
05/09/03 SCHUYLER FROM COUNTY ESDA.
GOETSCHLocal storm report, May 9, 9:49 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN, IL
949 PM CDT FRI MAY 9 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0944 PM RUSHVILLE IL .75 INCH HAIL
05/09/03 SCHUYLER FROM SCHUYLER ESDA.
GOETSCHLocal storm report, May 9, 10:13 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN, IL
1013 PM CDT FRI MAY 9 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1011 PM OBLONG IL .75 INCH HAIL
05/09/03 CRAWFORD REPORTED JUST SOUTH OF
OBLONG BY ESDA.
GEELHARTLocal storm report, May 9, 10:44 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN, IL
1044 PM CDT FRI MAY 9 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1010 PM ROBINSON IL WIND DAMAGE
05/09/03 CRAWFORD ELECTRIC POLE BLOWN DOWN.
TREE DOWN. REPORTED BY
SHERIFFS DEPT.
1010 PM ROBINSON IL 1.75 INCH HAIL
05/09/03 CRAWFORD GOLFBALL SIZE HAIL.
REPORTED NORTH OF TOWN BY
SHERIFFS DEPT.
1029 PM ST DAVID IL 1.75 INCH HAIL
05/09/03 FULTON SWOP REPORT.
1022 PM LEWISTOWN IL 1.00 INCH HAIL
05/09/03 FULTON QUARTER SIZE HAIL REPORTED
BY ESDA.
1038 PM LEWISTOWN IL 1.00 INCH HAIL
05/09/03 FULTON QUARTER SIZE HAIL REPORTED
WEST OF TOWN. ESDA REPORT.
GEELHARTLocal storm report, May 9, 10:53 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN, IL
1053 PM CDT FRI MAY 9 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1053 PM SPRINGFIELD IL .75 INCH HAIL
05/09/03 SANGAMON REPORTED BY FORMER NWS
EMPLOYEE.
GEELHARTThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:11 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Menard, Morgan, Sangamon | 64 min |
| May 9, 8:01 PM CDT | Tornado Warning | ILX | Sangamon | 29 min |
| May 9, 8:19 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Tazewell, Woodford | 56 min |
| May 9, 8:22 PM CDT | Severe Thunderstorm Warning | ILX | Christian | 38 min |
| May 9, 8:24 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Tazewell, Woodford | 51 min |
| May 9, 8:47 PM CDT | Tornado Warning | ILX | Christian | 43 min |
| May 9, 9:00 PM CDT | Severe Thunderstorm Warning | ILX | Clay | 60 min |
| May 9, 9:14 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Schuyler | 61 min |
| May 9, 9:22 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 53 min |
| May 9, 9:31 PM CDT | Severe Thunderstorm Warning | ILX | Jasper | 44 min |
| May 9, 9:32 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Shelby | 43 min |
| May 9, 9:38 PM CDT | Severe Thunderstorm Warning | ILX | Crawford | 67 min |
| May 9, 9:43 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Lawrence, Richland | 17 min |
| May 9, 9:59 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence | 46 min |
| May 9, 10:09 PM CDT | Severe Thunderstorm Warning | ILX | Fulton | 66 min |
| May 9, 10:25 PM CDT | Severe Thunderstorm Warning | ILX | Knox | 65 min |
| May 9, 10:26 PM CDT | Severe Thunderstorm Warning | ILX | Clark | 34 min |
| May 9, 10:56 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Sangamon | 49 min |
| May 9, 11:06 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence | 24 min |
| May 9, 11:20 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Woodford | 55 min |
| May 9, 11:24 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt | 51 min |
| May 10, 12:06 AM CDT | Severe Thunderstorm Warning | ILX | Champaign | 54 min |
| May 10, 12:33 AM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 42 min |
| May 10, 1:40 AM CDT | Severe Thunderstorm Warning | ILX | Tazewell | 50 min |
| May 10, 2:01 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Macon | 44 min |
| May 10, 2:14 AM CDT | Severe Thunderstorm Warning | ILX | Piatt | 46 min |
| May 10, 6:27 AM CDT | Severe Thunderstorm Warning | ILX | Scott | 48 min |
| May 10, 6:43 AM CDT | Severe Thunderstorm Warning | ILX | Morgan | 62 min |
| May 10, 7:11 AM CDT | Flash Flood Warning | ILX | Morgan, Scott | 4 hr |
| May 10, 7:17 AM CDT | Severe Thunderstorm Warning | ILX | Sangamon | 58 min |
| May 10, 7:40 AM CDT | Severe Thunderstorm Warning | ILX | Moultrie, Shelby | 35 min |
| May 10, 7:51 AM CDT | Severe Thunderstorm Warning | ILX | Macon | 39 min |
| May 10, 7:53 AM CDT | Flash Flood Warning | ILX | Sangamon | 4 hr |
| May 10, 7:56 AM CDT | Severe Thunderstorm Warning | ILX | Christian | 64 min |
| May 10, 7:58 AM CDT | Tornado Warning | ILX | Christian, Sangamon | 62 min |
| May 10, 8:12 AM CDT | Flash Flood Warning | ILX | Christian | 4 hr |
| May 10, 8:26 AM CDT | Tornado Warning | ILX | Macon, Shelby | 49 min |
| May 10, 8:48 AM CDT | Flash Flood Warning | ILX | Macon, Shelby | 4 hr |
| May 10, 8:52 AM CDT | Tornado Warning | ILX | Moultrie | 38 min |
| May 10, 8:56 AM CDT | Severe Thunderstorm Warning | ILX | Piatt | 34 min |
| May 10, 8:58 AM CDT | Severe Thunderstorm Warning | ILX | Edgar | 32 min |
| May 10, 8:58 AM CDT | Tornado Warning | ILX | Christian | 47 min |
| May 10, 9:02 AM CDT | Flash Flood Warning | ILX | Coles, Douglas, Edgar, Moultrie | 4 hr |
| May 10, 9:15 AM CDT | Severe Thunderstorm Warning | ILX | Shelby | 60 min |
| May 10, 9:21 AM CDT | Tornado Warning | ILX | Coles, Douglas | 54 min |
| May 10, 9:26 AM CDT | Flash Flood Warning | ILX | Champaign, Vermilion | 4 hr |
| May 10, 10:06 AM CDT | Tornado Warning | ILX | Edgar | 54 min |
| May 10, 10:18 AM CDT | Tornado Warning | ILX | Clark, Coles, Cumberland | 42 min |
| May 10, 10:19 AM CDT | Flash Flood Warning | ILX | Clark, Cumberland, Effingham | 4 hr |
| May 10, 10:24 AM CDT | Severe Thunderstorm Warning | ILX | Effingham, Moultrie, Shelby | 51 min |
| May 10, 11:00 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Crawford, Cumberland, Edgar, Jasper | 60 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2003Every severe thunderstorm warning in 2003
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.